# SDR ASOA20140131016

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 37,177 hours, 28,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804021
- Condition: Inoperative
- Location: Nr 2
- Part time: 36,502 hours, 27,498 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,   CREW REPORTED SMOKE IN COCKPIT.  ACFT LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND R & R THE NR 2 ACM, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
